# SDR UPS07850575

- Difficulty date: August 21, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 4 DENTS ON LEFT ELEV UPPER SKIN BETWEEN STA XE 36 AND XE 57.  DRILLED OUT DENTS ON LEFT ELEV UPPER SKIN AT STA XE 35 AND XE 36 IAW SRM 55-02-00.  FABRICATED AND INSTALLED REPAIR DOUBLER AT LEFT ELEV STA XE 35-XE 36 IAW SRM 55-02-01-0 FIG 010, AND SRM 51-01-21-0.
